Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HTL-STREFA S.A. DROPLET PEN NEEDLE
Model Number
31G X 8MM
Medical Device Problem Code
Material Twisted/Bent (2981)
Health Effect - Clinical Code
No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
Mr.(b)(6) called to advise that approximately 90% of the needles in both boxes is bending.The bend is a 45 degree angle.
New Search
Submit an Adverse Event Report
Brand Name
DROPLET PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer
(Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL 95-035
MDR Report Key
8324830
Report Number
9613304-2019-00016
Device Sequence Number
19367642
Product Code
FMI
UDI-Device Identifier
05907996093052
UDI-Public
(01)05907996093052(17)230401(10)Y58L9
Combination Product (Y/N)
N
PMA/510(K) Number
K143437
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
01/03/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Expiration Date
04/01/2023
Device Model Number
31G X 8MM
Device Catalogue Number
8309
Device Lot Number
Y58L9
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
02/05/2019
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/03/2019
Initial Report FDA Received Date
02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1